# SDR GTIA2023090537465

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 10,954 hours, 4,480 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PUSHACK "CHECK DOOR PRESURE 1R " MESSAGE APPEARED ON FAP-UPON INSP OF R1 DOOR FOUND DOOR ASSIST BOTTLE PRESSURE TO BE IN THE YELLOW INDICATION. SVCD DOOR ASSIST BOTLLE TO PROPER PRESSURE IAW AMM 52-10-00 A/C OK FOR SVC AT THIS TIME MOC NOTIFIED
